# SDR F3LA200800402

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 11,700 hours, 5,735 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: D5367313900000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, NOTED AFT CARGO PIT AFT RT UPPER TRANSITION PANEL 162CF HAS SEVERAL HOLES AT AFT END.  MAINT REPAIRED TRANSITION PANEL 162CF IAW SRM 53-02-00 FIGURE 204.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
